Alert archive / California / Wind Advisories in 2018
Wind Advisory 36, NWS Los Angeles, CA
NWS Los Angeles, CA issued this wind advisory at May 9, 2018, 10:42 AM PDT. It took effect at May 9, 2018, 4:00 PM PDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- May 9, 2018, 10:42 AM PDT (17:42 UTC)
- In effect from
- May 9, 2018, 4:00 PM PDT
- Expired
- May 11, 2018, 3:00 AM PDT
- In force
- 35 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted.
828 WWUS76 KLOX 091742 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1042 AM PDT Wed May 9 2018 CAZ039-052-100400- /O.NEW.KLOX.WI.Y.0036.180509T2300Z-180510T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1042 AM PDT Wed May 9 2018 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT THURSDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 4 PM this afternoon to 3 AM PDT Thursday. * WINDS...Northwest to north 20 to 30 mph with gusts to 50 mph, strongest below passes and canyons of the Santa Ynez Range, especially from Goleta west. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ MW
8 follow-up statements
835 WWUS76 KLOX 100320 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 820 PM PDT Wed May 9 2018 CAZ039-052-101000- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180510T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 820 PM PDT Wed May 9 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT THURSDAY... * WINDS...Northwest to north 20 to 30 mph with gusts to 50 mph, strongest below passes and canyons of the Santa Ynez Range, especially from Goleta west. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ MW
403 WWUS76 KLOX 100849 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 149 AM PDT Thu May 10 2018 ...SUNDOWNER WINDS TO CONTINUE THROUGH LATE TONIGHT... .A strong northwesterly surface gradient between Santa Barbara and Santa Maria will continue to remain strong through tonight. Therefore the wind advisory will continue for the Santa Barbara South Coast with strongest winds and wind gusts across the western portion, mainly west of Goleta. CAZ039-052-101700- /O.EXT.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 149 AM PDT Thu May 10 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...Northwest to north 20 to 30 mph with gusts to 50 mph, strongest below passes and canyons of the Santa Ynez Range, especially from Goleta west will continue early this morning. Winds will diminish some by mid morning through early afternoon, then strengthen once again across the same area this evening through early Friday morning. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Kaplan
692 WWUS76 KLOX 101316 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 616 AM PDT Thu May 10 2018 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... CAZ034-035-101930- /O.EXB.KLOX.WI.Y.0036.180510T1800Z-180511T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 616 AM PDT Thu May 10 2018 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 9 PM PDT THIS EVENING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 11 AM this morning to 9 PM PDT this evening. * WINDS...Northwest winds 20 to 30 mph with gusts to 40 mph will develop late this morning, then continue through this evening. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ039-052-101930- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 616 AM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS...Northwest to north 20 to 30 mph with gusts to 50 mph, strongest below passes and canyons of the Santa Ynez Range, especially from Goleta west will continue early this morning. Winds will diminish some by mid morning through early afternoon, then strengthen once again across the same area this evening through early Friday morning. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$
536 WWUS76 KLOX 101705 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 1005 AM PDT Thu May 10 2018 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... Gusty northwest to north winds will affect the Santa Barbara County south coast and mountains through late tonight, and the Central Coast this afternoon and evening. Gusts up to 50 mph can be expected for the Santa Barbara County south coast and mountains, with gusts up to 40 mph for the Central Coast. CAZ039-052-110115- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 1005 AM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...Northwest to north 20 to 30 mph with gusts to 50 mph. Isolated gusts to 55 mph will be possible. The strongest winds will be below and through the passes and canyons of the Santa Ynez Range, especially west of Goleta. Winds will diminish some by midday through early afternoon, then strengthen once again across the same area this evening through early Friday morning. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ034-035-110115- /O.CON.KLOX.WI.Y.0036.180510T1800Z-180511T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 1005 AM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND TIMING...Northwest 20 to 30 mph with gusts to 40 mph will develop late this morning, then continue through this evening. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 1, 101, 135 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Sirard
236 WWUS76 KLOX 102035 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 135 PM PDT Thu May 10 2018 ...GUSTY WINDS ACROSS PORTIONS OF SOUTHWESTERN CALIFORNIA... Gusty northwest to north winds will affect the Santa Barbara County south coast and mountains through late tonight, and the Central Coast this afternoon and evening. Gusts up to 50 mph can be expected for the Santa Barbara County south coast and mountains, with gusts up to 40 mph for the Central Coast. CAZ039-052-110400- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 135 PM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...Northwest to north 20 to 30 mph with gusts to 50 mph. Isolated gusts to 55 mph will be possible. The strongest winds will be below and through the passes and canyons of the Santa Ynez Range, especially west of Goleta. Winds will diminish some through the afternoon, then strengthen once again across the same area this evening through early Friday morning. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ034-035-110400- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 135 PM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND TIMING...Northwest 20 to 30 mph with gusts to 40 mph will continue through this evening. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 1, 101, 135 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Sirard
039 WWUS76 KLOX 102240 CCA NPWLOX URGENT - WEATHER MESSAGE...CORRECTED National Weather Service Los Angeles/Oxnard CA 340 PM PDT Thu May 10 2018 CAZ039-052-110400- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 340 PM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...Northwest to north 20 to 30 mph with gusts to 50 mph. Isolated gusts to 55 mph will be possible. The strongest winds will be below and through the passes and canyons of the Santa Ynez Range, especially west of Goleta. Winds will diminish some through the afternoon, then strengthen once again across the same area this evening through early Friday morning. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ034-035-110400- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 340 PM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING... * WINDS AND TIMING...Northwest 20 to 30 mph with gusts to 40 mph will continue through this evening. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 1, 101, 135 and 246. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Sirard
731 WWUS76 KLOX 110236 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 736 PM PDT Thu May 10 2018 CAZ034-035-110345- /O.CAN.KLOX.WI.Y.0036.000000T0000Z-180511T0400Z/ San Luis Obispo County Central Coast- Santa Barbara County Central Coast- Including the cities of San Luis Obispo, Pismo Beach, Morro Bay, Cambria, San Simeon, Santa Maria, Lompoc, and Vandenberg 736 PM PDT Thu May 10 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Los Angeles/Oxnard has cancelled the Wind Advisory. Winds have diminished below wind advisory thresholds, but will remain breezy this evening. $$ CAZ059-111100- /O.NEW.KLOX.WI.Y.0037.180511T1700Z-180512T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 736 PM PDT Thu May 10 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM PDT FRIDAY... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect from 10 AM to 10 PM PDT Friday. * WINDS AND TIMING...Southwest to west winds increasing to 25 to 35 mph with gusts to 50 mph, except isolated gusts to 60 mph in the foothills. Strongest winds expected in the afternoon hours. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Areas of blowing dust with visibilities reduced to one quarter mile or less will be possible. Affected highways include the 14 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds and suddenly reduced visibilities due to blowing dust and sand. && $$ CAZ039-052-111000- /O.CON.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 736 PM PDT Thu May 10 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT FRIDAY... * WINDS AND TIMING...Northwest to north 20 to 35 mph with gusts to 50 mph. Isolated gusts to 55 mph will be likely in the hills above Gaviota. The strongest winds will be below and through the passes and canyons of the Santa Ynez Range, especially west of Goleta. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ Gomberg/Hall
099 WWUS76 KLOX 111015 NPWLOX URGENT - WEATHER MESSAGE National Weather Service Los Angeles/Oxnard CA 315 AM PDT Fri May 11 2018 CAZ039-052-111600- /O.EXP.KLOX.WI.Y.0036.000000T0000Z-180511T1000Z/ /O.NEW.KLOX.WI.Y.0038.180511T1015Z-180511T1600Z/ Santa Barbara County South Coast-Santa Barbara County Mountains- Including the cities of Santa Barbara, Montecito, Carpinteria, San Marcos Pass, San Rafael Wilderness Area, and Dick Smith Wilderness Area 315 AM PDT Fri May 11 2018 ...WIND ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING... The National Weather Service in Los Angeles/Oxnard has issued a Wind Advisory, which is in effect until 9 AM PDT this morning. * WINDS AND TIMING...Northwest to north 20 to 35 mph with gusts to 50 mph. The strongest winds will be below and through the passes and canyons of the Santa Ynez Range, especially west of Goleta. Winds will begin to diminish around sunrise. * Impacts...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Affected highways include the 101 and 154. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds. && $$ CAZ059-111900- /O.CON.KLOX.WI.Y.0037.180511T1700Z-180512T0500Z/ Antelope Valley- Including the cities of Lancaster and Palmdale 315 AM PDT Fri May 11 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM PDT THIS EVENING... * WINDS AND TIMING...Southwest to west winds increasing to 25 to 35 mph with gusts to 50 mph, except isolated gusts to 60 mph in the foothills. Strongest winds expected across western portions in the late afternoon and early evening hours. * IMPACTS...Gusty winds will make driving difficult, especially for drivers of high profile vehicles. Areas of blowing dust with visibilities reduced to one quarter mile or less will be possible. Affected highways include the 14 and 138. PRECAUTIONARY/PREPAREDNESS ACTIONS... When driving, use extra caution. Be prepared for sudden gusty cross winds and suddenly reduced visibilities due to blowing dust and sand. && $$ CK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at May 9, 10:17 AM PDT, 25 minutes earlier.
Area forecast discussion, May 9, 10:17 AM PDT, 25 minutes before
Area Forecast Discussion
National Weather Service Los Angeles/Oxnard CA
1017 AM PDT Wed May 9 2018
.SYNOPSIS...09/810 AM.
A trough of low pressure will gradually build into the region
through this weekend supporting a cooling trend during this time.
Drizzle will be possible for coasts and valleys south of Point
Conception sometime this weekend. Gusty winds will continue at
times focused across wind prone mountain and foothill locations.
&&
.SHORT TERM (TDY-FRI)...09/1009 AM.
Main thing to watch for today is an increase in northerly winds in
and around the Santa Ynez Range this afternoon and evening. Models
have been consistent showing a -5mb SBA-SMX gradient and while
winds aloft aren't super strong the combination of the two factors
should easily bring advisory level winds to at least the western
portion of that area, mainly from Goleta west. This should also
keep low clouds from reforming there, but still developing over
most of the other coastal areas.
Sort of a mixed bag of temperature trends today but generally +/-
a few degrees from yesterday.
***From previous discussion***
Synoptically, a fairly strong upper ridge was over the Eastern
pacific west of California. A 555mb low was located over
Washington State. This upper low will dive south and remain cutoff
over Nevada by Friday. H5, thickness levels, and boundary layer
temps will be trending lower after today. With the low remaining
nearly stationary into early next week and a fairly strong eddy
expected over the next few days, cooler and breezy conditions are
going to be the story across the region into next week. May Gray
and possible drizzle late Thu night into Friday and possible once
again Sat morning across the LA/VTU coast and valleys.
The marine layer is expected to deepen quite a bit Thursday night
into Friday as the Catalina Eddy strengthens beginning Thu night
and the unseasonably cold upper low retrogrades southwest into
Nevada. Low clouds should explode inland and reach the coastal
slopes of the San Gabriel Mtns Thursday night. High Res NAM-WRF
Cross Sections were indicating some lifting of the stable but
deep moist layer late thu night into Fri morning. Therefore have
added patchy drizzle to the forecast just about anywhere west of
the mountains for LA/VTU Counties. Best chance for some measurable
drizzle would be in the San Gabriel Valley foothills. Gusty SW
winds are expected to strengthen as well across the Antelope
Valley Friday with low clouds struggling to scour out along
coastal areas Friday. It could remain partly cloudy across some
valley locations Friday. High temps will continue to trend lower
several degrees with highs across inland areas a few degrees
cooler than normal.
.LONG TERM (SAT-TUE)...09/320 AM.
Both the GFS and the EC continue to agree that a cut off low
aloft will retrograde from the PAC NW and dive south into Nevada
by Friday and persist over Nevada through at least Monday. The
combination of the lowering heights associated with the upper low,
and a persistently strong Catalina Eddy, will bring a very deep
marine or moist layer to the area through at least Monday. It will
be tough to clear out coastal areas and most coastal valleys
should remain partly cloudy in the afternoon at least each day.
With the marine layer expected to be so deep, a reverse clearing
scenario could occur each day where beaches clear out first, than
clouds linger in the valleys and foothills most of the afternoon.
High temps will remain a few degrees cooler than normal for this
time of year. The Antelope Valley will continue to see near wind
advisory thresholds each day. Local gusts to 50 mph is likely
around Lake Palmdale and adjacent foothills each day.
Ridging will return on Tuesday with about a 5DM rise in heights
which will be the start of a brief mid-week warm up.
&&
.AVIATION...09/1124Z.
At 1100Z at KLAX, the marine layer was 1800 feet deep. The top of
the inversion was at 3600 feet with a temperature 0F 24 C.
Low clouds were widespread in coastal sections of L.A./VTU Counties,
on the Central Coast and in the Santa Ynez Valley. Clouds are
expected to push into the south coast of SBA County and the L.A.
County valleys by daybreak, and possibly into the VTU County
Valley. Conds will be mostly IFR to locally LIFR, except low MVFR
across the L.A. County coast, and some VLIFR conds on the Central
Coast. Skies should clear by mid to late morning in the valleys
and by early afternoon across the coastal plain. Expect widespread
low clouds in coastal and valley areas tonight. Cigs should be a bit
higher, generally high IFR to low MVFR in most areas. There will be
areas of gusty northwest to north winds early this morning, and
again late this afternoon and evening thru and below passes and
canyons of the Santa Ynez Range and the adjacent south coast of
SBA County with some LLWS and moderate UDDF. There will be gusty
winds in the Antelope Valley this afternoon.
KLAX...Moderate confidence in the 12Z TAF. There is a 20% chance
that cigs will drop into the high IFR category between 12Z and
16Z. There is a 20-30% chance that cigs will linger until as late
as 21Z.
KBUR...Moderate to high confidence in TAF. There is a 20 percent
chance that cigs will linger until as late as 19Z.
&&
.MARINE...09/914 AM.
Good confidence that SCA (Small Craft Advisory) level winds will
increase to gales across the outer waters this morning, then
gales will continue for the most part thru Fri morning, followed
by SCA level winds thru Fri evening.
SCA level winds are likely across the northern inner waters during
the afternoon and evening hours today and Thu, and there is a
30-40% chance of SCA level winds Fri afternoon and evening.
Across the SBA Channel, SCA level winds are likely during the
afternoon and evening hours today and Thu, especially across
western portions.
Across the southern inner waters, there is a 30% chance of SCA
level winds during the afternoon and evening hours today and Thu,
mainly across western portions and through the Sam Pedro Channel.
Choppy short period seas are expected across most of the waters
through Fri. There will be patchy dense fog with visibility one
nautical mile this morning.
&&
.LOX WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
PZ...Small Craft Advisory in effect from 3 PM this afternoon to 9
PM PDT this evening for zone 645. (See LAXMWWLOX).
Small Craft Advisory in effect from 3 PM this afternoon to 3
AM PDT Thursday for zone 650. (See LAXMWWLOX).
Gale Warning in effect until 9 AM PDT Friday for zones
670-673-676. (See LAXMWWLOX).
&&
.HAZARD POTENTIAL OUTLOOK (FRI-TUE).
Gales are possible across the Outer Coastal Waters Friday.
&&
PUBLIC...MW/Kaplan
AVIATION...DB
MARINE...Sweet
SYNOPSIS...Munroe
weather.gov/losangelesThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 3:05 AM PDT | Small Craft Advisory | LOX | 24 hr |
Nearby
Wind Advisories in California, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.